Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sui sistemi lineari n-pli di sfere di un n-spazio

    This is a preview of subscription content, log in to check access.

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Sui sistemi lineari n-pli di sfere di un n-spazio. Rend. Circ. Matem. 2, 124–127 (1888). https://doi.org/10.1007/BF03018080

    Download citation